# SDR HALA2017030300044

- Difficulty date: March 3, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 56,597 hours, 10,346 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 181T34004
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 56,597 hours, 10,346 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HORIZONTAL STAB CENTER SECTION UPPER SKIN AT FWD SPAR RBL 20.83.  REPAIRED IAW ER 17-01485.
